On the model companion of partial differential fields with an automorphism

Research output: Contribution to journalArticle

Abstract

We prove that the class of partial differential fields of characteristic zero with an automorphism has a model companion. We then establish the basic model theoretic properties of this theory and prove that it satisfies the canonical base property, and consequently the Zilber dichotomy, for finite-dimensional types.

Bibliographical metadata

Original languageEnglish
Pages (from-to)419–442
JournalIsrael Journal of Mathematics
Volume212
Issue number1
Early online date7 Jan 2016
DOIs
StatePublished - May 2016